# SDR 00FDEA00446

- Difficulty date: July 12, 2000
- Submitted: July 13, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Condition: Failed
- Location: Gasper
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

DISTINCT ODOR (LIKE PAPER BURNING), NO SMOKE DETECTED.  SMOKE CONTROL SYS ACTIVATED WITH LWR CARGO SYS USED.  FOUND GASPER FAN MOTOR BURNT.  GASPER FAN POPS BREAKER AND WILL NOT RESET.
